分数阶微分方程连续解的存在性定理  

The Theorem of Existence of Continuous Solution for a Fractional Differential Equation

在线阅读下载全文

作  者:杨慧[1] 王文霞[1] 王俊霞[1] 

机构地区:[1]太原师范学院数学系,山西太原030012

出  处:《中北大学学报(自然科学版)》2011年第1期84-86,共3页Journal of North University of China(Natural Science Edition)

基  金:国家自然科学基金资助项目(10961020);山西省自然科学基金资助项目(2006011013)

摘  要:研究了更为一般的分数阶微分方程是否存在连续解的问题.若微分方程中的函数满足条件f(t,u)-f(t,v)≤λ(t)h(r)时,由于考虑到了该微分方程所等价的积分方程,故通过定义算子利用Schander不动点定理得到了此类分数阶微分方程连续解的存在性定理.当λ(t)为常数时,条件变为了Osgood条件,进而将经典的Osgood条件存在性定理推广到了一般的分数阶微分方程中.The existence of continuous solutions of the more generalized fractional differential equations was studied.When the involved functions of differential equations satisfy the condition |f(t,u)-f(t,v)|≤λ(t)h(r), the differential equation is equivalent to the integral equation.By defining the operator and using Schander fixed point theorem,the continuous existence theorem was proved.When λ(t) is a constant,the condition becomes a Osgood condition,then the existence theorem of the classical Osgood conditions extends to more generalized fractional differential equations.

关 键 词:Riemann-Liouville分数阶微积分 微分方程 存在性 

分 类 号:O175.6[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象